# SDR VNAA0603004

- Difficulty date: March 6, 2006
- Submitted: March 24, 2006
- Operation: Air carrier
- Aircraft: N245PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7919
- Aircraft time: 4,359 hours, 4,368 cycles
- Engine: Ge CF343B1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Fan Blade
- Condition: Lack Of Lube
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

DURING CRUISE AT FL340 THE RT ENGINE FAN VIB INDICATED APPROXIMATELY 2.5 FOR 1 SECOND THEN FLUCTUATED CONTINUOUSLY AND WAS ABNORMALLY HIGH.  THE CREW REPORTED SLIGHT YAWING DURING VIBRATIONS.  THE FLIGHT DIVERTED TO DAY AND LANDED WITHOUT INCIDENT.  AFTER TROUBLESHOOTING THE INDICATION SYSTEM AND FINDING NO DISCREPANCIES, MAINTENANCE LUBRICATED THE RIGHT ENGINE FAN BLADE TANGS.  OPERATIONAL VIBE CHECK OF RIGHT ENGINE WAS GOOD.  THE AIRCRAFT WAS RELEASED FOR SERVICE.
